# SDR ABXA000318

- Difficulty date: June 16, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Aircraft time: 53,660 hours, 54,536 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114123
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FUSELAGE INTERIOR SKIN AT THE LEFT ALTERNATE STATIC PORT CORRODED BEYOND LIMITS AT FS 342.  REPAIRED SKIN IAW DC9 SRM 53-04.
